A 22-year-old female asked:
i'm on my first depo-provera shot. in the third month of shot, i felt like i ovulated and had spotting a week later. is this possibly implantation bleeding?
2 doctor answers
Hard to really tell: Hard to tell, because spotting happens sometimes when on depoprovera shots. So, if worried, one can do a urine pregnancy test about 3 weeks later.
Answered on Dec 9, 2013
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
I had a ultrasound 2 months ago and then one yesterday and the volume of my ovaries has changed is this normal
Two yrs and 2 months after i had hip replacement i have pain in my bum area on the side of the surgery is this normal
I cut my finger on a rough edge in the fridge and a week later the upper part of three of my fingers turned dark
Last month I had a very long period 7 days when my period last around 5 days this month my period started 9 days early and the blood is a brownish almost black color what could be the causes of this should I be worried
Hi I have been on desogen for a few years now and recently I just got my period in the middle of my pack ive had my period for about 3 weeks now and my boobs have been throbbing I took 4 pregnancy tests all negative
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!